# SDR AALA20150727014

- Difficulty date: July 27, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 60,789 hours, 15,741 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143066
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RT ENG BLEED OFF ILLUMINATED. DIVERTED, EMERGENCY DECLARED, AND LANDING UNEVENTFUL.  R & R RT ENGINE PRESSURE REGULATING & SOV IAW MM 36-11-09.  PERFORMED OPERATIONAL CHECKS.  SYS CHECKED NORMAL.
